# SDR USAA2009032090639

- Difficulty date: March 13, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165A
- Part serial: MA8132
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DELAMINATION ON NR 1 FLIGHT SPOILER AT TRAILING EDGE WS 395 TO WS 447.47.  REPLACED NR 1 FLIGHT SPOILER IAW B737 AMM 27-62-91.
